# SDR SIMA201910021001

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 35,116 hours, 30,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED  MAIN DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-06-000-801-A, AND 33-50-06-400-801-A.  OPS CHECKED GOOD.
